# SDR SWAA095879

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 19,231 hours, 11,283 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 271A2447
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION - NR 1 ENG HYD PUMP LOW QTY LIGHT IND.  REMOVED AND REPLACED NR 1 ENG HYD PUMP AND FILTERS PER MM.
